# SDR SIMA20240305002

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 20,229 hours, 13,311 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(REPEAT ISSUE) BRK RH FAULT AND BRK LH FAULT MESSAGE DURING FINAL APPROACH EMERGENCY DECLARED. MTX INSPECTING INITIATED BIT TEST PER FIM 32-41-00-810-823-A/200. MESSAGE CLEARED TRANSITORY CONDITION OF MAIN BRAKE CONTROL MODULE #1.
